# SDR EIA2007108

- Difficulty date: May 18, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY EXFOLATION CORROSION STRINGER 46L BS 770 TO BS 790.  REMOVED CORROSION, NDTD AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 487-53-050-2.
